# SDR SWAA2020031642487

- Difficulty date: March 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A3712
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BEAM ASSY SUPPORT AT LT WING (1EA)         REPLACED TRAILING EDGE BEAM ASSY SUPPORT AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 115A3712 REV.
